# SDR ASAA0852502

- Difficulty date: January 25, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 1,489 hours, 439 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 070147001665
- Condition: Defective
- Location: Apu Oil Level
- Part time: 1,479 hours, 437 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE ANNUNCIATION.  REPLACED DEFECTIVE OIL LEVEL SENSOR.
